Robustness of Markov processes on large networks
MacKay, Robert S.. (2011) Robustness of Markov processes on large networks. Journal of Difference Equations and Applications, Vol.17 (No.8). pp. 1155-1167. ISSN 1023-6198Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/10236190902976889
A metric on the space of probability measures on the state of a large network is introduced, with respect to which the stationary measure of a Markov process on the network is proved under suitable hypotheses to vary uniformly smoothly with parameters and the rate of relaxation to equilibrium to never suddenly decrease.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Centre for Complexity Science
Faculty of Science > Mathematics
|Library of Congress Subject Headings (LCSH):||Markov processes, Probabilities, Stochastic processes, System analysis|
|Journal or Publication Title:||Journal of Difference Equations and Applications|
|Publisher:||Taylor & Francis Inc.|
|Page Range:||pp. 1155-1167|
 C. Baesens and R.S. MacKay, Exponential localization of linear response in networks with
Actions (login required)